# SDR 06FDEA2468

- Difficulty date: July 7, 2006
- Submitted: July 7, 2006
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 46,815 hours, 10,820 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Chipped
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CENTER CARGO DOOR AFT CUTOUT LOWER CORNER EXISTING DOUBLER FOUND CHIPPED.  REMOVED AS PER SRM 51-33-01 VOLUME II AND NEW REPAIR DOUBLER FABRICATED AND   INSTALLED AS   PER SRM 53-50-00 FIGURE 16 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
